# SDR SWAA031388

- Difficulty date: June 21, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 28,027 hours, 24,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Part serial: BN540
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT OUTBOARD AFT T/E FLAP DELAMINATED ON BOTH UPPER AND LOWER SURFACES.  REMOVED AND REPLACED LT OUTBOARD AFT T/E FLAP PER MM.
